Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    6
  • views
    7075

Week 6 (Day 42)

lesmiserables

272 views

Dosage: 30 mg Claravis

Acne: More cysts on my back, a few on my chin and jawline, one big cyst on my right cheek

Side Effects: Dry lips

All my optimism from last week has turned into discouragement. I don't think lowering my dose to 30 mg was a good thing... I've gone from moisturizing 4-5 times a day to not at all, and I'm back to using Tretinoin cream every night just as I would have before Accutane. I also switched back to an acne scrub from regular face wash. My skin is gradually becoming less dry (and more oily) and the I feel like I have a new break out every time I look in the mirror. Maybe my skin is just taking some time to adjust to the change, but I really, really hope that this doesn't make me backtrack a whole month.

I sure hope next week is better.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×